# SDR SCNA20230307092

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 50,556 hours, 22,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT   W/O 77392:   CABIN EMERGENCY LIGHTS AT RH EXIT ROW 14 UPPER AND AFT LOWER RIGHT AND LEFT LOWER ROW 14 NOT ILLUMINATING.  RESOLUTION:  REPLACED ALL LAMPS FIXTURES REMAIN INOP.
